The Snowman was sitting at home, pondering the events of the day. After an interesting visit with a doctor involving metal objects going places they do not belong followed by sitting all day at work, he was ready to lay back in bed and relax. Maybe read a book.
But something was nagging in his head: that prescription. He had taken that pill before: Clindamycin, an antibiotic. But why? When? Why did that particular prescription nag his brain so much?
His wife was blathering on about something, demanding to know what was in the translucent orange bottle with a cap that only children can figure out how to open. Either that or telling him about dinner plans six months in advance that he damn well better not forget. But The Snowman was in another world, unable to hear: he had to crack this mystery.
Aha! That was it! The diarrhea drug! There it was, plain as day on the sheet of side effects that nobody ever reads. Even Wikipedia agreed: The Snowman was in for an interesting week combining Clindamycin and Soylent.
The following day at work, a volcano literally erupted in the men’s room. Molten lava flowed. Peals of thunder echoed off the tile walls, shattering the ear drums of anyone brave enough to enter. A cloud of ash and noxious gases settled over the area. After the volcano idled to a dull rumble, FEMA was called in to set up a blockade lest anyone get injured.
Perhaps, The Snowman thought, it would be unwise to consume a liquid diet while on a drug advertised to create liquids of its own. That would be like liquid squared! No wonder there was a natural disaster at his place of employment!
Working swiftly, The Snowman changed his diet back to solid food. While the volcano rumbled a bit more the rest of the week and there were some aftershocks, thankfully Mount St. Helens only erupted once.
Let this be a lesson to the rest of you: when mixing Soylent with prescription medication, read the side effects carefully.